Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 180, NWS Twin Cities, MN

May 31, 2022Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2022, 1:25 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2022, 1:25 AM CDT (06:25 UTC)
Expired
May 31, 2022, 2:15 AM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:26 AM CDTTSTM WND DMG1 W Altoona, WI5 INCH BRANCH DOWN OVER VEHICLES/ROADWAY. TIME ESTIMATED VIA RADAR.
May 31, 1:30 AM CDTTSTM WND DMG7 Ne Elk Mound, WILARGE TREE DOWN OVER ROADWAY, PICTURE ON TWITTER. TIME ESTIMATED BY RADAR.
May 31, 1:32 AM CDTTSTM WND DMG1 Ene Chippewa Falls, WI2 TREES DOWN. TIME ESTIMATED FROM RADAR.
May 31, 1:35 AM CDTTSTM WND DMGChippewa Falls, WILARGE TREES UPROOTED LAYING OVER ROADWAY, PICTURES ON TWITTER. TIME ESTIMATED VIA RADAR.
May 31, 1:39 AM CDTTSTM WND DMG6 Ne Chippewa Falls, WITREE DOWN IN LAKE WISSOTA STATE PARK. PUBLIC WX SENSOR ALSO MEASURED 68 MPH.
May 31, 1:40 AM CDTTSTM WND DMG6 E Cornell, WILARGE TREE UPROOTED, PICTURE ON TWITTER. TIME ESTIMATED VIA RADAR. CORRECTED REPORT SOURCE.
May 31, 1:40 AM CDTTSTM WND DMG6 E Cornell, WILARGE TREE UPROOTED, PICTURE ON TWITTER. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 7:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

549 
WUUS53 KMPX 310625
SVRMPX
WIC017-035-310715-
/O.NEW.KMPX.SV.W.0180.220531T0625Z-220531T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
125 AM CDT Tue May 31 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Chippewa County in west central Wisconsin...
  Eau Claire County in west central Wisconsin...

* Until 215 AM CDT.

* At 125 AM CDT, a severe thunderstorm was located over Eau Claire,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Chippewa Falls and Lake Wissota around 130 AM CDT.
  Cadott around 140 AM CDT.

Other locations in the path of this severe thunderstorm include
Cornell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4460 9165 4498 9165 4526 9093 4460 9092
TIME...MOT...LOC 0625Z 225DEG 54KT 4484 9144 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
5 follow-up statements
817 
WWUS53 KMPX 310639
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
139 AM CDT Tue May 31 2022

WIC017-035-310715-
/O.CON.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Chippewa WI-Eau Claire WI-
139 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHERN CHIPPEWA AND EAU CLAIRE COUNTIES...

At 139 AM CDT, a severe thunderstorm was located over Cadott, or 14
miles northeast of Eau Claire, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Boyd around 145 AM CDT.

Other locations in the path of this severe thunderstorm include
Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4460 9156 4501 9156 4526 9093 4460 9092
TIME...MOT...LOC 0639Z 235DEG 54KT 4496 9120 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
149 
WWUS53 KMPX 310647
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
147 AM CDT Tue May 31 2022

WIC017-035-310715-
/O.CON.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Chippewa WI-Eau Claire WI-
147 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHERN CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...

At 146 AM CDT, a severe thunderstorm was located near Boyd, or 21
miles northeast of Eau Claire, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Stanley around 150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4470 9150 4493 9156 4501 9156 4526 9093
      4470 9092
TIME...MOT...LOC 0646Z 235DEG 54KT 4502 9107 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
531 
WWUS53 KMPX 310655
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
155 AM CDT Tue May 31 2022

WIC035-310704-
/O.CAN.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Eau Claire WI-
155 AM CDT Tue May 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EAU CLAIRE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Wisconsin.

LAT...LON 4486 9133 4497 9137 4508 9138 4526 9093
      4486 9093
TIME...MOT...LOC 0654Z 233DEG 47KT 4505 9106 

$$

WIC017-310715-
/O.CON.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Chippewa WI-
155 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN CHIPPEWA COUNTY...

At 154 AM CDT, a severe thunderstorm was located 6 miles north of
Boyd, or 23 miles northeast of Eau Claire, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Chippewa County, including the following locations...
Bateman, Otter Lake and Jim Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4486 9133 4497 9137 4508 9138 4526 9093
      4486 9093
TIME...MOT...LOC 0654Z 233DEG 47KT 4505 9106 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
220 
WWUS53 KMPX 310703
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
203 AM CDT Tue May 31 2022

WIC017-310715-
/O.CON.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Chippewa WI-
203 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EAST CENTRAL CHIPPEWA COUNTY...

At 202 AM CDT, a severe thunderstorm was located 8 miles east of
Cornell, or 21 miles south of Ladysmith, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cornell and Otter Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4501 9118 4514 9122 4526 9093 4503 9093
TIME...MOT...LOC 0702Z 221DEG 54KT 4517 9097 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
461 
WWUS53 KMPX 310713
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
213 AM CDT Tue May 31 2022

WIC017-310723-
/O.EXP.KMPX.SV.W.0180.000000T0000Z-220531T0715Z/
Chippewa WI-
213 AM CDT Tue May 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHIPPEWA COUNTY
WILL EXPIRE AT 215 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4501 9118 4514 9122 4526 9093 4503 9093
TIME...MOT...LOC 0713Z 225DEG 54KT 4451 9189 

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:00 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 31, 12:00 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Tue May 31 2022

.UPDATE...
Issued at 1115 PM CDT Mon May 30 2022

Updated to include 06z aviation discussion below.

In addition, the "main event" of the day with the tornado outbreak
in western MN has passed with only a narrow line of convection over
far SE MN which may try to make a run for our western WI counties
after midnight. It is in these western WI counties where the severe
thunderstorm watch remains until 2am CT where there could be some
potential for storms to rise to the level of being strong/severe.
Strong winds and hail to quarter-size remain the main threats. Once
this line passes, which will coincide with the cold front moving
through, temperatures will drop to the 60s with dewpoints down to the
50s within a much more stable airmass. Some weak showers are
possible in western and central MN during the early morning hours and
first half of Tuesday but convection is expected to be a non-issue.

&&

.DISCUSSION...(This evening through Monday)
Issued at 320 PM CDT Mon May 30 2022

Our "main event" is starting to get going with storms near the MN/SD
border at 3pm. This is a rare, high- end environment that will be
capable of producing a severe weather outbreak across the MPX
forecast area. The first concern is the potential for a few
supercells to develop in the warm sector ahead of the approaching
cold front. The WoFS has picked up a on these supercells forming over
northwest IA/southwest MN and moving northeast into central MN by
21Z. This potential will be monitored closely as they'd be capable of
producing all severe hazards including tornadoes. However, recent
trends from the WoFS has been to back down on the intensity of these
supercells, instead showing a severe QLCS coming out of SD.

The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into eastern
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front
to a QLCS- like linear set up. The LLJ will enhance low level shear
this evening across western WI. This is concerning as it could
promote an environment capable of a QLCS tornado threat this
evening/early tonight.

Areas in the warm sector continue to recover with temperatures
warming back into the low/mid 80s. The mid level clouds have likely
helped our dew points stay in the mid to upper 60s across southern
MN, with less mixing due to stubborn cloud cover. This has kept our
LCLs on the lower side and if this trend continues, would be more
favorable for potential tornado development. Steep mid-level lapse
rates of 8.0C/km or greater are located with the area of best CAPE
with values of 2500J/kg or greater. KMPX VAD profile shows a highly
sheared environment present with 25+ kts of 0-1km shear and 300+
m2/s2 0-1km storm relative helicity. These storms will be moving
quickly with storm motions likely 60s kts or greater so it will be
important to plan ahead and act quickly after receiving any severe or
tornado warnings this afternoon. Once again, this environment has
analogs to some of historical, higher-end severe weather outbreaks
across the Upper Midwest.

Final concern for this evening, behind the severe threat, is a threat
for widespread severe/damaging wind over southwest MN. This is a
sting jet setup within the dryslot that will come in to the south of
the surface low. This is over Nebraska now, where we have seen the
occasional 50-60 mph wind gust. This is only expected to intensify
between 00z and 06z over southwest MN, the RAP showing h85 winds
increasing to nearly 80 kts. The big question is can we mix any of
this down to the surface. Forecast soundings for RWF say no, but
several CAMs do and they show the potential for a swath of 50-70 mph
winds over southwest MN. This is something we'll watch closely as we
may need to transition the Tornado Watch to a High Wind Warning.

The upper level low that brought the severe weather to the area will
remain mostly stationary in south central Canada through the week. A
cold front Thursday night may spark a few showers with the models
showing the best chance for any measurable precipitation to be in
west central Wisconsin. A better chance for some measurable
precipitation comes this weekend with a boundary getting hung up
somewhere in the vicinity of the Iowa/Minnesota border on Saturday,
and models are in pretty good agreement with an overrunning
precipitation type of event affecting southern Minnesota. Late in
the period the upper low in southern Canada elongates and starts to
depart eastward and a trough may slide into the area and offer
another chance for showers on Monday. The biggest change for in the
long term will be the temperatures. Highs each day will be in the
60s and 70s, with lows each morning in the 40s and 50s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1115 PM CDT Mon May 30 2022

Main issues through this TAF duration: LLWS at the start with
continued strong low level jetting, few showers in west-central MN
the first half of Tuesday, potential for MVFR ceilings midday. CB/TS
not expected at any of the terminals, though the only site with
possibly a chance is KEAU during the first couple hours as a line of
TSRA moves northeast from SE MN. Otherwise, clouds will fill in
across the region overnight through Tuesday, with subsidence and a
relatively moisture airmass in place being able to produce MVFR
ceilings for most of the day before VFR conditions return by Tuesday
evening. After a relative lull in surface winds overnight immediately
post-front, SW to W winds will increase within a tightened pressure
gradient environment to near 20G30kt before diminishing Tuesday
evening.

KMSP...No precipitation expected throughout this TAF duration
(potentially a few light rain showers midday but chances are too low
for inclusion at this point). Clouds will increase but am expecting
them to remain within VFR, but MVFR cannot be ruled out Tuesday
afternoon briefly.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JPC
DISCUSSION...BPH/MPG/CEO
AVIATION...JPC
Hazardous weather outlook, May 31, 12:07 AM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1207 AM CDT Tue May 31 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014-015-023>025-
010515-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-St. Croix-
Pierce-Dunn-
1207 AM CDT Tue May 31 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

WIZ016-026>028-010515-
Rusk-Pepin-Chippewa-Eau Claire-
1207 AM CDT Tue May 31 2022

This Hazardous Weather Outlook is for portions of northwest
Wisconsin and west central Wisconsin.

.DAY ONE...Tonight.

A few strong or severe thunderstorms are still possible over
west central Wisconsin through 2 AM. The main hazard is damaging
winds, with a lesser threat of large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Local storm report, May 30, 9:17 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     2 ESE CAMBRIDGE         45.56N 93.19W
05/30/2022  M63 MPH          ISANTI             MN   TRAINED SPOTTER

            TIME ESTIMATED.

&&

MKM
Local storm report, May 30, 9:52 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
952 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     3 NE BOYD               44.89N 95.86W
05/30/2022                   LAC QUI PARLE      MN   PUBLIC

            100 YEAR OLD PINE TREE DOWN. TIME ESTIMATED.

&&

MKM
Local storm report, May 30, 9:56 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     5 SSE DASSEL            45.02N 94.27W
05/30/2022                   MEEKER             MN   PUBLIC

            SHED DAMAGED. TREE ON VEHICLE. REPORTED NEAR
            LAMSON VIA TWITTER. PHOTO INCLUDED. TIME
            ESTIMATED.

&&

MKM
Local storm report, May 30, 10:09 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     NON-TSTM WND GST 2 SW ALEXANDRIA         45.87N 95.40W
05/30/2022  M56 MPH          DOUGLAS            MN   ASOS

            ASOS STATION KAXN ALEXANDRIA MN ASOS.

&&
Local storm report, May 31, 12:19 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1219 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 ESE CAMBRIDGE         45.56N 93.21W
05/30/2022                   ISANTI             MN   TRAINED SPOTTER

            18 INCH TREE SNAPPED OFF AND LARGE BRANCH
            DOWN.

&&

JRB
Special weather statement, May 31, 1:03 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
103 AM CDT Tue May 31 2022

WIZ025>028-310700-
Chippewa WI-Dunn WI-Eau Claire WI-Pepin WI-
103 AM CDT Tue May 31 2022

...A thunderstorm with gusty winds will impact portions of
northeastern Pepin, southeastern Dunn, Chippewa and Eau Claire
Counties through 200 AM CDT...

At 102 AM CDT, Doppler radar was tracking a strong thunderstorm near
Modena, or 8 miles southwest of Mondovi, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Fall Creek and Augusta.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 44 and 86.
 U.S. Highway 53 between mile markers 86 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Wisconsin.

&&

LAT...LON 4460 9201 4490 9192 4506 9158 4519 9092
      4460 9093
TIME...MOT...LOC 0602Z 241DEG 38KT 4450 9181

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:03 AM CDTSpecial Weather StatementMPXChippewa, Eau Claire, Pepin57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.